| Model Number |
IMMULITE 2000 INTACT PTH |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/05/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Siemens headquarters support center (hsc) has requested instrument files and the availability of the sample for testing in house.Siemens is investigating the issue.Mdr 2432235-2018-00158 will be filed for the event that occurred on (b)(6) 2018.Mdr 2432235-2018-00159 will be filed for the event that occurred on (b)(6) 2018.Mdr 2432235-2018-00160 will be filed for the event that occurred on (b)(6) 2018.
Event or Problem Description
A discordant, falsely high result was obtained for intact parathyroid (ipth) on one patient sample on an immulite 2000 instrument, when using reagent lot 326 on (b)(6) 2018.The customer was expecting the result to be in the normal range.The sample was then diluted and run on the same immulite 2000 instrument on (b)(6) 2018 and the values obtained were lower.The discordant result was not reported to the physician(s).It is unknown if the results on the diluted sample were reported to the physician(s).The sample was run neat and diluted on an alternate platform and the results on both samples were lower than what was obtained on the diluted sample on the immulite platform.There are no reports of patient intervention or adverse health consequence due to the discordant, falsely high ipth result.
Additional Manufacturer Narrative
The initial mdr 2432235-2018-00161 was filed on (b)(6) 2018.Additional information (07-may-2018): siemens headquarters support center (hsc) contacted the customer and requested the patient sample to be sent for in-house testing, instrument files and additional information on the patient.The customer has not been able to provide the information or the sample for investigation.Hsc could not rule out the potential cause of the issue to be due to a sample specific issue.Hsc reviewed the in house data for ipth kit lot 326 and the product met all release specifications.The cause for the falsely high ipth result is unknown.The instrument is performing within manufacturing specifications.No further evaluation is required.Mdr 2432235-2018-00158_s1 is being filed for the same event.Mdr 2432235-2018-00159_s1 is being filed for the same event.Mdr 2432235-2018-00160_s1 is being filed for the same event.